Alert archive / Wisconsin / River Flood Warnings in 2013
River Flood Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 7, 2013, 9:55 PM CDT for Wood County, Wisconsin. It took effect at Apr 8, 2013, 4:25 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2013, 9:55 PM CDT (02:55 UTC)
- In effect from
- Apr 8, 2013, 4:25 AM CDT
- Expired
- Apr 12, 2013, 7:45 AM CDT
- In force
- 4 days
- Issued by
- NWS Green Bay, WI
- Flood severity
- Minor
County Wood County, WI
The radar
The La Crosse radar (KARX), 116 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River (WI) at Babcock (BBCW3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
748 WGUS43 KGRB 080255 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 955 PM CDT SUN APR 7 2013 ...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-081755- /O.NEW.KGRB.FL.W.0001.130408T0925Z-130410T0600Z/ /BBCW3.1.RS.130408T0925Z.130408T1800Z.130409T1200Z.UU/ 955 PM CDT SUN APR 7 2013 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WARNING FOR THE YELLOW RIVER AT BABCOCK. * FROM LATE TONIGHT TO LATE TUESDAY NIGHT. * AT 9:45 PM SUNDAY THE STAGE WAS 11.2 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 12.6 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY TO AGRICULTURAL...WOODED AND MARSH LAND. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU BABCOCK 12.0 10.0 11.22 10 PM 04/07 12.0 10.1 9.0 8.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 11.22 10 PM 04/07 1.74 12.60 01 PM 04/08 $$ th/sac
7 follow-up statements
496 WGUS83 KGRB 081450 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 950 AM CDT MON APR 8 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-090550- /O.CON.KGRB.FL.W.0001.000000T0000Z-130410T0000Z/ /BBCW3.1.RS.130408T1930Z.130409T0600Z.130409T2230Z.UU/ 950 AM CDT MON APR 8 2013 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT BABCOCK. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM MONDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 12.5 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY TO AGRICULTURAL...WOODED AND MARSH LAND. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI BABCOCK 12.0 10.0 11.68 07 AM 04/08 12.4 11.2 9.5 8.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 11.74 05 AM 04/08 2.00 12.50 01 AM 04/09 $$
532 WGUS83 KGRB 090234 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 934 PM CDT MON APR 8 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-091734- /O.EXT.KGRB.FL.W.0001.000000T0000Z-130411T1630Z/ /BBCW3.1.RS.130409T1200Z.130410T0000Z.130410T2230Z.UU/ 934 PM CDT MON APR 8 2013 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT BABCOCK. * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 PM MONDAY THE STAGE WAS 11.6 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 12.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY TO AGRICULTURAL...WOODED AND MARSH LAND. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI BABCOCK 12.0 10.0 11.54 07 PM 04/08 12.5 10.9 8.7 7.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 11.74 05 AM 04/08 0.73 12.50 07 PM 04/09 $$ SAC
867 WGUS83 KGRB 091552 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 1052 AM CDT TUE APR 9 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-100652- /O.EXT.KGRB.FL.W.0001.000000T0000Z-130412T1830Z/ /BBCW3.1.RS.130410T1000Z.130411T0000Z.130412T0030Z.UU/ 1052 AM CDT TUE APR 9 2013 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT BABCOCK. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM TUESDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE TO RISE TO NEAR 13.2 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING. * AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY TO AGRICULTURAL...WOODED AND MARSH LAND. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT BABCOCK 12.0 10.0 11.09 10 AM 04/09 12.2 13.0 9.6 7.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 11.74 05 AM 04/08 -0.49 13.20 07 PM 04/10 $$ PLH
072 WGUS83 KGRB 100153 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 853 PM CDT TUE APR 9 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... MORE RAIN WILL FALL OVER MUCH OF WOOD COUNTY OVERNIGHT. THE ANTICIPATED RAINFALL IS EXPECTED TO RAISE THE YELLOW RIVER JUST ABOVE FLOOD STAGE BY WEDNESDAY MORNING. THIS FLOOD STATEMENT WILL BE UPDATED WEDNESDAY MORNING. && WIC141-101653- /O.EXT.KGRB.FL.W.0001.000000T0000Z-130412T2034Z/ /BBCW3.1.RS.130410T0925Z.130411T0600Z.130412T0234Z.UU/ 853 PM CDT TUE APR 9 2013 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT BABCOCK. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM TUESDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 13.5 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT. * AT 14.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN WOODED LOWLAND AND AGRICULTURAL AREAS. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT BABCOCK 12.0 10.0 10.92 07 PM 04/09 13.3 11.0 8.2 6.3 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 11.74 05 AM 04/08 -0.61 13.50 01 AM 04/11 $$
356 WGUS83 KGRB 102323 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 623 PM CDT WED APR 10 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-111423- /O.EXT.KGRB.FL.W.0001.000000T0000Z-130412T1630Z/ /BBCW3.1.RS.130410T1522Z.130411T0600Z.130411T2230Z.UU/ 623 PM CDT WED APR 10 2013 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT BABCOCK. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM WEDNESDAY THE STAGE WAS 13.1 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET JUST AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. * AT 14.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN WOODED LOWLAND AND AGRICULTURAL AREAS. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN BABCOCK 12.0 10.0 13.10 05 PM 04/10 13.3 10.3 7.6 6.2 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 13.10 05 PM 04/10 2.17 13.50 01 AM 04/11 $$
704 WGUS83 KGRB 110239 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 939 PM CDT WED APR 10 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-111739- /O.EXT.KGRB.FL.W.0001.000000T0000Z-130412T1617Z/ /BBCW3.1.RS.130410T1522Z.130411T0600Z.130411T2217Z.UU/ 939 PM CDT WED APR 10 2013 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT BABCOCK. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM WEDNESDAY THE STAGE WAS 13.2 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET EARLY THURSDAY MORNING. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. * AT 14.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN WOODED LOWLAND AND AGRICULTURAL AREAS. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME THU FRI SAT SUN BABCOCK 12.0 10.0 13.16 07 PM 04/10 10.4 7.7 6.1 5.7 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 13.16 07 PM 04/10 2.24 13.40 01 AM 04/11 $$
956 WGUS83 KGRB 111440 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 940 AM CDT THU APR 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... YELLOW RIVER AT BABCOCK AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC141-120540- /O.EXT.KGRB.FL.W.0001.000000T0000Z-130412T1245Z/ /BBCW3.1.RS.130410T1522Z.130411T0330Z.130411T1845Z.UU/ 940 AM CDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT BABCOCK. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM THURSDAY THE STAGE WAS 12.8 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 12.0 FEET...WHICH IS FLOOD STAGE...FLOODING IS CONFINED MAINLY TO AGRICULTURAL...WOODED AND MARSH LAND. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON BABCOCK 12.0 10.0 12.78 09 AM 04/11 9.8 7.3 6.1 5.3 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BABCOCK 13.17 10 PM 04/10 0.97 12.10 01 PM 04/11 $$ WIC071-120540- /O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/ /MTWW3.1.RS.130409T2137Z.130410T1515Z.000000T0000Z.NR/ 940 AM CDT THU APR 11 2013 THE FLOOD WARNING CONTINUES FOR THE MANITOWOC RIVER NEAR MANITOWOC. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM THURSDAY THE STAGE WAS 10.8 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 11.0 FEET...WHICH IS 1.0 FEET ABOVE FLOOD STAGE...WATER IS APPROACHING PORTIONS OF CLAY PIT ROAD AND BROADWAY STREET PARK ROAD. WIDESPREAD LOWLAND FLOODING IS OCCURRING. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME FRI SAT SUN MON MANITOWOC 10.0 8.0 10.78 08 AM 04/11 NOT A FORECAST POINT - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MANITOWOC 11.34 10 AM 04/10 M ..NOT AVAILABLE.. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 7, 9:39 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 7, 9:39 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 939 PM CDT SUN APR 7 2013 NEW INFORMATION ADDED TO UPDATE SECTION .UPDATE... ISSUED AT 935 PM CDT SUN APR 7 2013 PROLONGED CLEAR SKIES THIS EVENING HAVE LOWERED TEMPERATURES BELOW FREEZING OVER PARTS OF NORTH CENTRAL WISCONSIN THIS EVENING. MEANWHILE A BAND OF LIGHT RAIN JUST CROSSING THE WEST CENTRAL WISCONSIN AND MINNESOTA BORDER WAS MOVING TOWARD CENTRAL AND NORTH CENTRAL WISCONSIN. PRESENT SPEED INDICATES AFTER MIDNIGHT SO WILL REMOVE ANY EVENING MENTION OF PCPN. HOWEVER THE MIX OF R/ZR/S LOOKS GOOD OVER NORTH CENTRAL WISCONSIN WITH THE INITIAL COOL START THIS EVENING. ANTICIPATE WARMING TEMPERATURES AFTER THIS INITIAL BAND SO A 2-3 HOUR SPS FOR THE OVERNIGHT HOURS APPEARS TO BE THE OPTION FOR NOW. && .HYDROLOGY... ISSUED AT 935 PM CDT SUN APR 7 2013 THE YELLOW RIVER NEAR BABCOCK IN WOOD COUNTY CONTINUES TO RISE OVERNIGHT. LATEST DATA INDICATES THE RIVER MAY RISE JUST ABOVE FLOOD STAGE MONDAY MORNING AND PEAKING IN THE AFTERNOON BEFORE SUBSIDING. WILL TAKE A LOOK AT ADDITIONAL EVENING DATA TO GET A HANDLE ON LATEST TRENDS FOR POSSIBLE ISSUANCE OF A RIVER FLOOD WARNING. && .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 249 PM CDT SUN APR 7 2013 SPRING OF 2013 NOTHING LIKE THE SPRING OF 2012 ACROSS THE AREA WITH A COOL AND WET PATTERN. WE WILL BE SITTING ON THE WRONG SIDE OF THE FRONT IF YOU ARE LOOKING FOR WARM SPRING LIKE TEMPERATURES. THEY WILL NOT BE FAR AWAY AS TEMPERATURES IN IOWA AND CENTRAL ILLINOIS WILL BE IN THE 60S AND 70S ON MONDAY...WHILE WE WILL BE STUCK IN THE 40S TO AROUND 50. ANOTHER COMPLICATED FORECAST FOR OUR FAR NORTH LATE TONIGHT INTO MONDAY DEPENDING ON THE MODEL OF CHOICE. MODELS DIFFER ON THE LOW LEVEL THERMAL PROFILE...ESPECIALLY NORTH OF A RHINELANDER TO IRON MOUNTAIN. FOR TONIGHT...THE MAIN FOCUS FOR PRECIPITATION WILL BE ACROSS THE NORTH. MODELS SHOWING RIGHT ENTRANCE REGION OF 110 KNOT 300MB JET PASSING NORTH OF THE STATE...SOME DECENT 850MB WARM ADVECTION AND SOME MID LEVEL FRONTOGENETIC FORCING TO SUPPORT THE RELATIVE HIGH QPF VALUES. EVEN IF THE WARMER LOW LEVELS DO PREVAIL...BOTH THE GFS AND WRF INDICATED 10 TO 14 MICRO BARS/S OF LIFT. THIS INTENSE LIFT WILL MORE THAN LIKELY ALLOW FOR SNOW TO MAKE IT TO THE SURFACE. WILL HAVE ONE TO TWO INCHES OF SNOW FOR VILAS WITH LESS THAN INCH FOR THE TIER OF COUNTIES SOUTH AND EAST OF VILAS. WITH ROAD TEMPERATURES IN THE MIDDLE AND UPPER 40S THIS AFTERNOON ACROSS THE NORTH...INCREASING CLOUD COVER AND WINDS SHOULD HELP KEEP TEMPERATURES FALLING TO FAR FROM FREEZING. ALSO THE SUBLAYER BELOW THE ROAD SHOULD BE A DEGREE OR TWO ABOVE FREEZING TO MINIMIZE THE IMPACTS OF ANY FREEZING RAIN. DECIDED NOT TO ISSUE WINTER WEATHER ADVISORY HEADLINES FOR VILAS...BUT SUSPECT EVENING/OVERNIGHT SHIFT MAY NEED TO ISSUE SPS FOR THE POTENTIAL FOR A BRIEF PERIOD OF MODERATE TO HEAVY SNOW ACROSS THE FAR NORTH. THE FORCING SHOULD SHIFT EAST OF THE AREA LATE MONDAY MORNING WHILE WAVE ALONG THE FRONT SOUTH OF THE AREA WILL BRING INCREASED CHANCES FOR RAIN MONDAY MORNING ACROSS OUR SOUTH. THERE WILL BE A MINIMUM IN QPF VALUES FROM MARSHFIELD TO STURGEON BAY DUE TO THE TWO SEPARATE FEATURES MOVING ACROSS THE AREA WHICH WAS DEPICTED IN THE QPF VALUES. WITH CLOUD COVER...SOME RAIN/SNOW AND EASTERLY WINDS...LOWERED MAX TEMPERATURES SEVERAL DEGREES ACROSS MUCH OF THE AREA. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 249 PM CDT SUN APR 7 2013 MEDIUM RANGE GUIDANCE REMAINS IS DECENT AGREEMENT WITH THE OVERALL PATTERN FOR THE NEXT WEEK. DEEP TROUGH WILL DIG ACROSS THE WESTERN CONUS EARLY IN THE WEEK...THEN PUSH ACROSS THE CENTRAL CONUS MID- WEEK. THE FLOW WILL BECOME MORE ZONAL BY THE END OF THE WEEK AS THE MAIN TROUGH FLATTENS AND MOVES INTO THE ATLANTIC. THE TREND WITH THE DEEP TROUGH (AS USUALLY IS THE CASE) HAS BEEN TO SLOW ITS EASTWARD PROGRESSION. THIS FAVORS THE ECMWF...AND ITS ENSEMBLES... WHICH OFFER THE SLOWEST SOLUTION. THE GFS AND GEM REMAIN FASTER...AND TRENDED EVEN FASTER WITH THE PRECIP THIS MORNING. WILL CONTINUE TO LEAN TOWARD THE ECMWF BUT BLEND A LITTLE OF THE OTHER MODELS IN. PRECIPITATION WILL DIMINISH MONDAY NIGHT AS BEST FRONTOGENETIC FORCING OVER THE NORTH...AND LOW LEVEL JET/WARM AIR ADVECTION FORCING OVER THE SOUTH...CONTINUE TO MOVE AWAY FROM THE STATE. DRIER AIR IN THE MID AND UPPER LEVELS BRIEFLY PUSHES OVER THE STATE...WHILE LOW LEVEL MOISTURE REMAINS. THE COLD FRONT WILL SAG SOUTH ACROSS THE AREA DURING THE NIGHT...ALONG WITH WEAK LINGERING FRONTOGENETIC FORCING...SO CHANCE OR SLIGHT CHANCE POPS LOOK REASONABLE...WITH THE BEST CHANCE OF PRECIP BEING IN THE EVENING. TEMPS COLD ENOUGH FOR A MIX TO CONTINUE ACROSS THE NORTH...WITH RAIN EXPECTED SOUTH. ATTENTION TURNS TO THE DIGGING TROUGH AND SHORTWAVE ENERGY OVER THE PLAINS. MID AND UPPER MOISTURE WILL QUICKLY PUSH BACK INTO THE WESTERN GREAT LAKES AS A STRONG SOUTHWEST FLOW DEVELOPS ALOFT. THE SURFACE FRONT WILL STALL OVER NORTHERN ILLINOIS OR SOUTHERN WISCONSIN...AND CREATE A BATTLE GROUND AS THE SYSTEM OVER THE PLAINS TRIES TO SPREAD PRECIP INTO THE STATE...WHILE DRIER AIR OVER SOUTHERN CANADA ATTEMPTS TO SLOW ITS PROGRESS. ALTHOUGH MODELS ARE IN GENERAL AGREEMENT WITH THE PATTERN...THEY STILL HANDLE THE LOCATION OF THE FRONT AND WHEN THE HEAVY PRECIP WILL ARRIVE DIFFERENTLY. THE TREND UP TO THIS POINT HAS BEEN TO SLOW DOWN THE OVERALL PROGRESSION OF THE DIGGING TROUGH...HOWEVER MOST OF THE 12Z GUIDANCE HAS SPREAD THE PRECIP OVER THE AREA A LITTLE FASTER ON TUESDAY. WILL NUDGE THE POPS IN THAT DIRECTION...BUT DO NOT WANT TO GIVE UP ON THE SLOWER TREND COMPLETELY. CHANCES FOR WIDESPREAD PRECIP INCREASE THROUGH THE DAY ON TUESDAY AND ESPECIALLY TUESDAY NIGHT AS UPPER JET DYNAMICS ARRIVE. BY 12Z WED...THE GFS/ECMWF/GEM ALL HAVE THE SURFACE LOW NEAR SOUTHEAST IOWA...WITH A LARGE SWATH OF PRECIP STRETCHING NORTH AND WEST INTO WISCONSIN. SURFACE LOW PRESSURE MOVING TOWARD SOUTHERN LAKE MICHIGAN...IMPRESSIVE FRONTOGENETIC AND UPPER JET DYNAMICS WILL KEEP WIDESPREAD PRECIP LIKELY OVER THE AREA. ECMWF FOCUSES THE PRECIP OVER THE SOUTHERN HALF OF WISCONSIN...WHILE THE GFS AND GEM COVER MORE OF THE STATE. CONCERN FOR AN SIGNIFICANT ACCUMULATING SNOW EVENT IS STARTING TO INCREASE FOR THE TUESDAY NIGHT...WEDNESDAY AND THURSDAY PERIOD. DEPENDING ON WHICH MODEL YOU LOOK AT...WE COULD RANGE FROM A SNOW (OR SLEET) STORM TO HEAVY RAIN EVENT IN OUR AREA. YOU CAN ALSO THROW IN THE THREAT FOR SOME FREEZING RAIN AS WELL. THERMAL PROFILES ARE HOVERING NEAR THE CRITICAL THICKNESSES FOR RAIN VS SNOW VS SLEET VS FREEZING RAIN. COLDER AIR WILL SLOWLY SAG SOUTH/EAST OVER THE AREA THROUGH THURSDAY AS THE LOW PRESSURE SYSTEM PUSHES EAST...SO THE CHANCES FOR WINTRY PRECIP WILL INCREASE EACH PERIOD. UNCERTAINTY REMAINS ON JUST HOW MUCH PRECIP WILL MAKE IT INTO THE COLDER AIR SO HARD TO PIN DOWN ANY DETAILS AT THIS POINT. SINCE A LOT OF QUESTIONS STILL REMAIN...WILL NOT ISSUE ANY HEADLINE...BUT CONCERN IS INCREASING WITH A HEALTHY AMOUNT OF QPF FORECAST OVER THE AREA AND COLD AIR LURKING JUST TO THE NORTH. PRECIP WILL FINALLY COME TO AN END THURSDAY EVENING AS THE MAIN UPPER TROF AND SHORTWAVE MOVE EAST OF THE REGION. HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES AND DRY WEATHER IS EXPECTED FRIDAY AND SATURDAY. THE NEXT SYSTEM WILL TAKE SHAPE OVER THE PLAINS STATES...THEN BEGIN TO PUSH MORE PRECIP BACK INTO THE AREA SUNDAY OR MONDAY. NO "TRUE" SPRING-TIME TEMPERATURES ON THE HORIZON AS THE AREA REMAINS STUCK ON THE NORTH SIDE ON THE FRONT...AND NORTHEAST SURFACE WINDS WILL CONTINUE TO KEEP THE WARM WEATHER SOUTH OF THE AREA. HIGH TEMPERATURES MAINLY IN THE 40S ARE EXPECTED...WITH MAINLY 30S ON THURSDAY WITH STRONGER COLD AIR ADVECTION. EVEN LOOKING OUT PAST NEXT WEEKEND...THE ECMWF IS FAVORING A COOL NORTHWEST FLOW OVER THE REGION...HOWEVER A BRIEF WARM-UP IS POSSIBLE AHEAD OF A SYSTEM NEXT WEEKEND. THE GFS IS A LITTLE MORE OPTIMISTIC SHOWING A SOUTHWEST FLOW AND A POSSIBLE WARM-UP. WE SHALL SEE. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 601 PM CDT SUN APR 7 2013 VFR CONDITIONS TO PREVAIL THIS EVENING AS MVFR CLOUDS HAVE DIMINISHED IN THE DRY HIGH PRESSURE LATE SUNDAY AFTERNOON. MVFR THEN IFR CIGS TO BE ON THE INCREASE LATE TONIGHT INTO MONDAY AS A FRONTAL SYSTEM TRACKS OVER THE REGION. SHOWERS WILL BECOME MORE NUMEROUS TOWARD MONDAY MORNING WITH VSBYS AT MVFR LEVEL AT TIMES WITH FOG. PCPN TYPE MAY ALSO START AS A MIX ACROSS THE NORTH OVERNIGHT BEFORE TURNING TO MAINLY RAIN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........TDH SHORT TERM.....ECKBERG LONG TERM......BERSCH AVIATION.......TDH HYDROLOGY......TDH/SAC
Hazardous weather outlook, Apr 7, 3:07 PM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 307 PM CDT SUN APR 7 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 307 PM CDT SUN APR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SLIPPERY ROADS ARE POSSIBLE ACROSS VILAS COUNTY LATE TONIGHT INTO MONDAY MORNING. AN INCH OR TWO OF SNOW ACCUMULATION AND SOME LIGHT FREEZING RAIN IS POSSIBLE LATE TONIGHT INTO MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE WILL BE POTENTIAL FOR ACCUMULATING SNOWFALL OVER NORTHERN WISCONSIN LATE TUESDAY NIGHT AND WEDNESDAY. THE CHANCE OF ACCUMULATING SNOWS WILL SPREAD TO CENTRAL AND NORTHEAST WISCONSIN WEDNESDAY NIGHT INTO THURSDAY. IT IS TOO EARLY TO DETERMINE POTENTIAL ACCUMULATIONS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS OR ANY REPORTS OF LIGHT FREEZING RAIN TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-082015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 307 PM CDT SUN APR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 7 AM THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL BE POSSIBLE WEDNESDAY THROUGH FRIDAY. ECKBERG/BERSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:32 PM CDT | Flood Watch | GRB | Brown, Calumet, Kewaunee, Manitowoc, Marathon, Oconto and 7 more | 46 hr |
| Apr 8, 4:22 PM CDT | Small Craft Advisory | GRB | 41 hr | |
| Apr 8, 5:20 PM CDT | River Flood Advisory | GRB | Marathon | 36 hr |
Nearby
River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.